# SDR ASAA2020080432982

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 22,624 hours, 7,228 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE LNAV AND VNAV DISENGAGED FOLLOWED BY VTK FLAG ON LEFT MAP AND BOTH FMCS LOST FMC PROMPT AFTER ABOUT 10 SECONDS FMC RESTORED AND LNAV/VNAV REENGAGED. GROUNDED - YES. ACCOMPLISHED FIM 34-61, TASK 837. FMC LT SHOWS FAULT FOR PRES POS LAT RATE,  FAULT FOR PREV LEG. THIS SHOWS INTERMITTENT FAULT. ACCOMPLISHED SYS RESET IAW FIM 34-61 TASK 836. OPS CHECKED NORMAL. GROUND VERIFICATION NORMAL.
